# SDR SWAA2019042931955

- Difficulty date: March 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED AT BS. 665, RBL 40.  / REPAIRED WEB IAW SRM.
